Open Access

$*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group


Full Text

Coming Soon.





Article Information

Title$*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 376-382
MathSciNet MR2243291
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Ekaterina Jushenko, $*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group, Methods Funct. Anal. Topology 11 (2005), no. 4, 376-382.


BibTex

@article {MFAT327,
    AUTHOR = {Jushenko, Ekaterina},
     TITLE = {$*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {376-382},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=327},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues